FREE TRANSPORTATION COST INEQUALITIES FOR NONCOMMUTATIVE MULTI-VARIABLES

Access this Article

Abstract

The free analogue of the transportation cost inequality so far obtained for measures is extended to the noncommutative setting. Our free transportation cost inequality is for tracial distributions of noncommutative self-adjoint (also unitary) multi-variables in the framework of tracial C*-probability spaces, and it tells that the Wasserstein distance is dominated by the square root of the relative free entropy with respect to a potential of additive type (corresponding to the free case) with some convexity condition. The proof is based on random matrix approximation procedure.

Journal

  • Infinite Dimensional Analysis, Quantum Probability and Related Topics

    Infinite Dimensional Analysis, Quantum Probability and Related Topics 09(03), 391-412, 2006

    World Scientific

Codes

  • NII Article ID (NAID)
    120006714543
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0219-0257
  • Data Source
    IR 
Page Top